# SDR UPS06547316

- Difficulty date: July 8, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347112
- Condition: Damaged
- Location: Bs 460-470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A SKIN DAMAGE UNDER FUSELAGE, ANTENNA DAMAGE, POSSIBLE STRINGER (FRAME) DAMAGE. RS NR06-0523. DAMAGE AT BS 460-470 S26R TO CENTER OF FUSELAGE.   REMOVED DAMAGED SKIN FROM STA 440-660 26R-26L. LOCATED AND DRILLED NEW SKIN, INSTALLED NEW SKIN IAW SRM 51-40-02 AND DWG 143N3400. D329362 CLOSED.
